# SDR CALA2024101700848

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 32,409 hours, 11,750 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 3606
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 71,558 hours, 32,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OVERHEAT LIGHT ON CLIMBOUT. SWITCH WAS IN A POSITION W B LOOP ON MEL. REPLCD. ENG AND APU FIRE CONT. PANEL REF AMM26-00-01-400-801, AND ACP APU FIRE DET OPS TEST REF AMM26-15-00-710-801, ENG FIRE DET. OPS TEST REF AMM26-11-00-710-801, FIRE AND OVHT DET SYS OPS TEST REF AMM26-10-00-710-801, APU FIRE SWITCH SHUTDOWN TEST REF AMM26-22-00-720-801, AND WHEEL WELL, WING AND AFT BODY OVHT DET SYS. OPS TEST REF AMM 26-18-00-710-801. ALL TESTS PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821849  SN OFF 8516 MODULE, FIRE DE OFF 29-3111-9-0013 8516 ON 29-3111-9-0013 8681 REPLACED ENG AND APU FIRE DET. MODULE REF AMM26-10-01-400-801, AND ACP ENG FIRE DET. OPS TEST REF AMM26-11-00-710-801 AND APU FIRE DET. OPS TEST REF AMM 26-15-00-710-801. ALL TESTS PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1405668  SN OFF 2970    PANEL, CONTROL,  OFF 29-2615-9-0001 2970 ON 29-2615-9-0001 7760 REPLACED #1 ENG PRSOV AND TESTED SUCCESSFULLY REF AMM 36-11-04-400-801.PARTS USED:  29-3612-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1312913  SN OFF 3606  VALVE, SHUTOFF,  OFF 29-3612-9-0004 3606 ON 29-3612-9-0004 5552
